Show ratings & reviews for

3.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

11 People found this comment helpful

After a couple days taking the NORG-ETHIN ESTR, I notice pimples/breakouts on my face, and clearing out after a month of taking them. But red spots as marks are still on my face now. For a week, I been having headaches that doesn't go away though taking ibuprofen. And my mood swings faster/easily. Always feel nauseated.

Most voted negative review

13 People found this comment helpful

Im not sure what to think about this BC...

Shared reviews and ratings

Collegestudent | 19-24 | Female | On medication for 1 to 6 months | Patient
9/19/2014
Condition: Birth Control
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Well first off I have to say I barely started this pill a moth ago, first time taking any type of birth control. I am 20 and pretty active, but when I first started oh my I got mood swings, tired all the time, I've still been spotting/bleeding since day 1 from taking it. Although,I feel a lot better now (think I just had to get used to it) I can actually go to the gym every night again. I am still spotting though. So I'm hoping that goes away soon. Other than that I think with time my body will adjust.

Report this postFill 3Created with Sketch.
meno | 35-44 | Female | On medication for less than 1 month | Patient
2/13/2014
Condition: Endometriosis
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Used the drug, it didn't help with pain, caused heartburn, leg cramps, exhaustion, but not being able to sleep at night. Cramping during the day.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for less than 1 month |
1/9/2014
Condition: Painful Periods
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
tracy24369 | 45-54 | Female | On medication for 1 to 6 months | Patient
7/27/2013
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

This is an update to my last review on the HRT, now have been taking for 3 mo. I feel like I have "leveled out",the first month I felt like I was on top of the world ! but now feel normal. Have been adding soy into my diet while off for 7 days. Dryness is no more, sexdrive good, sleeping is so-so, I will go see my Dr. next month , overall have had good results.

Report this postFill 3Created with Sketch.
tracy24369 | 45-54 | Female | On medication for 1 to 6 months | Patient
6/17/2013
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Wow, after all the harsh reviews on the HRT I feel bad about saying how well I feel when I'm taking it. Had a hysterectomy, (ovaries intact, cervix gone) 10 yrs. ago , lately was feeling very tired, low sex drive, with vaginal dryness. My boyfriend insisted that I go get a check-up, I'm 52. So I did, all is well but I'm postmenopausal ! Shocker ! I instantly felt "old". My Dr. ( a female my age ) said "not to worry, we will fix you up". I take 2mg. everyday for 21 days and then off for 7 days, and repeat. Today is my off week and I notice a huge difference. I'm tired. When I'm taking them I feel like I could conquer the world, I feel more womanly. No side effects yet, only been on 1 mo. but I can't wait until Friday when I start taking them again !

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More